# SDR MASA2011102563905

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 13,190 hours, 9,652 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR SWING REQ FOR DOWNLOCK ACT HOSE.  C/W GEAR SWINGS, NO LEAKS.
